# SDR A6WA200440161

- Difficulty date: October 22, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 6,527 hours, 5,491 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR/ DISAGREE ON WITH GEAR HANDLE UP.  NOSE GEAR DOWN, MAINS UP.  REPLACED NOSE GEAR BRACKET WITH NOSE GEAR EXT AND PROXIMITY SENSOR IAW CMM 32-61-05 PERFORMED NOSE GEAR SWING.  OPS CHECK GOOD.
